# SDR TWRA96234

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 591215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK FLOOR EVAC STRIP LIGHT IS INOP.  FOUND BROKEN WIRE, REPLACED WIRE, OPS CHECKED OK PER MM 33-59-00 PG 501.  (M)
